answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2013-04-27 00:38:59
2013-04-27 00:38:59

While the Birth Control pill tends to make your period more regular, it can also cause a missed or late period. If you haven't missed any pills, there's no special need to worry about pregnancy. If you've missed pills, or if it's your second missed period in a row, take a pregnancy test and contact your health care provider.

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.


Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.


yes.Yes, you may get your next period late after you stop the pill.


Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up birth control method for the first seven days.


frequent stress can delay your period, or your could have an irregular period birth control can help with this. most doctors recommend the pill for cases like this.


no, but penicillin mixed with birth control can inactivate the birth control pill and result in pregnancy. Use a condom.


Do a pregnancy test. If you missed pill or took too many this can also delay your period.



Starting the birth control pill will not cause an earlier period. It will delay your period. Talk to your health care provider or pharmacist to clarify what you should do next.


You can delay your period by continuing to take your pills. You shouldn't get your period when on the pill, hence the placebo week where you do. I've skipped my period before because I was going on vacation, if you're on the mono kind of pill it's really easy to do this.


Yes, you can skip your period, on purpose or unexpectedly, when you're on the birth control pill.


If you took them every day for a week you would delay your period by one week.


What you can do to make your period not come on for a while is to use some form of hormonal birth control. Not all forms of birth control delay or stop menstruation in all women but some do, such as the contraceptive injection and 28 day birth control pill.


One way is if you are on the birth control pill. Skipping the white pills (colors may vary) or blanks as we know it, will cause you not to have a period.


Birth control pill will not stop your period unless you continuously take it without missing a pill.


Some people report that while they are on the pill, they don't have their period as much. Though I don't suggest taking birth control for that reason. You can't really make it skip your cycle. Some people have there period not change at all while on the pill. So there is no guarantee that is will delay or skip your period.


No. You get a period with/without the pill. All the pill does is protect you from getting pregnant.


Hello there. Yes a period can be delayed if you have missed some of your birth control pills.


You can start the birth control pill at any time, adn doing so may delay your period, or you might have unscheduled bleeding or spotting. If you start the birth control pill before your next period starts, be sure to use a back up method of birth control, like condoms or abstinence from vaginal sex, until you've taken seven pills in a row.


Yes, if you have the type of pill that requires you not to take any over your period. It is not a good idea to do it too often, but yes, you can delay your period for a month using this method.


You should continue taking the birth control pill daily as scheduled regardless of bleeding.


The birth control pill will not stimulate or jump start your period. Talk to your health care provider if your period is more than three months late.


This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.


Sometimes the birth control pill can make your period so light that you don't' see it at all. If you have taken the birth control pill as directed in the prior weeks, there's no cause for concern.


A couple months prior to wanting your period delayed, some women experience breakthrough bleeding for the fist weeks after starting the pill.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.